Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help getting off Vyvanse!!! Christ_empowered

Posted by brynb on August 29, 2014, at 14:57:08

In reply to Re: Help getting off Vyvanse!!!, posted by Christ_empowered on August 29, 2014, at 8:54:40

> I seem to recall high dose niacinamide helping me during come downs from Ritalin and amphetamines. The OM people say to take at least as much C as niacinamide, plus a b-complex. You can also take additional stuff according to OM people.

Thanks, C_e,

Good advice, I'll look I to it. This is pure hell. (And, it makes my depression much worse.) I'll do some research and go to the health food store.

Thank you!!

B


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1070424
URL: http://www.dr-bob.org/babble/20140815/msgs/1070472.html